Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 29, NWS Fort Worth, TX

June 24, 2014Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 24, 2014, 4:34 PM CDT for Tarrant County, Texas. It was in force for 116 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 4:34 PM CDT (21:34 UTC)
Expired
Jun 24, 2014, 6:30 PM CDT
In force
116 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:51 PM CDTFLOODFort Worth, TXSIGNIFICANT STREET FLOODING AT NORWOOD AND CROCKETT IN FORT WORTH
Jun 24, 5:10 PM CDTFLASH FLOODFort Worth, TXMULTIPLE PICTURE REPORTS OF SIGNIFICANT URBAN FLASH FLOODING NEAR HULEN AND BRYCE ST IN FORT WORTH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 852 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
852 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WGUS54 KFWD 242134
FFWFWD
TXC439-242330-
/O.NEW.KFWD.FF.W.0029.140624T2134Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 630 PM CDT

* AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM      
  LAKESIDE TO DOWNTOWN FORT WORTH TO PANTEGO. THE STORMS PRODUCING   
  THE HEAVY RAINFALL WERE NEARLY STATIONARY. VERY HEAVY RAINS HAVE   
  ALREADY OCCURRED ACROSS CENTRAL TARRANT COUNTY...AND ADDITIONAL    
  HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3298 9703 3257 9704 3256 9755 3299 9754

$$


92
3 follow-up statements
900 
WGUS74 KFWD 242224
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT TUE JUN 24 2014

TXC439-242330-
/O.CON.KFWD.FF.W.0029.000000T0000Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
524 PM CDT TUE JUN 24 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
WESTERN TARRANT COUNTY...

AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 
BENBROOK TO WHITE SETTLEMENT TO EAGLE MOUNTAIN LAKE...MOVING NEARLY 
STATIONARY. RADAR ESTIMATES INDICATED THAT 2 TO 3 INCHES OF RAIN 
FELL SOUTH AND WEST OF DOWNTOWN FORT WORTH IN THE LAST 90 MINUTES 
WHERE THERE HAVE BEEN SEVERAL REPORTS OF STREET FLOODING AND 
INUNDATED VEHICLES. THE THUNDERSTORM RESPONSIBLE FOR THE HEAVY RAIN 
IS WEAKENING...BUT ANOTHER HALF INCH OF RAIN WILL BE POSSIBLE 
THROUGH 630 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE LAKE WORTH...WESTWORTH...SANSOM PARK...SAGINAW...RIVER
OAKS...HALTOM CITY...FORT WORTH...FOREST HILL...EVERMAN...
EDGECLIFF...CROWLEY AND BLUE MOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3298 9733 3271 9718 3257 9728 3256 9755
      3299 9754

$$


92
445 
WGUS74 KFWD 242300
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT TUE JUN 24 2014

TXC439-242330-
/O.CON.KFWD.FF.W.0029.000000T0000Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
600 PM CDT TUE JUN 24 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
WESTERN TARRANT COUNTY...

AT 600 PM CDT...EXCESSIVE RUNOFF FROM HEAVY RAINFALL CONTINUES 
ACROSS CENTRAL AND WESTERN PORTIONS OF FORT WORTH. ALTHOUGH THE 
THREAT OF ADDITIONAL WIDESPREAD HEAVY RAIN HAS DIMINISHED...THE 
THREAT OF FLASH FLOODING CONTINUES.

FLOOD WATERS HAVE MADE SOME ROADS IMPASSABLE IN DOWNTOWN FORT WORTH 
AND AREAS TO THE SOUTH AND WEST. UNDERPASSES WILL CONTINUE TO BE 
SUSCEPTIBLE TO FLOODING THE REMAINDER OF THE EVENING COMMUTE.

CREEKS AND STREAMS WILL REMAIN SWOLLEN...INCLUDING SYCAMORE CREEK 
SOUTH OF DOWNTOWN...AND SILVER CREEK IN THE WESTERN PORTION OF 
TARRANT COUNTY. THESE AND OTHER WATERWAYS CAN BE LIFE-THREATENING 
WHERE THEY INTERSECT OR PASS NEAR ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NUMEROUS HIGH WATER RESCUES OF STRANDED MOTORISTS HAVE BEEN 
REPORTED. MOST FLASH FLOOD FATALITIES OCCUR IN VEHICLES. DO NOT 
DRIVE THROUGH FLOODED ROADWAYS OR AROUND BARRICADES. TURN AROUND...
DONT DROWN. IF POSSIBLE...DELAY TRAVEL UNTIL CONDITIONS IMPROVE.

&&

LAT...LON 3298 9733 3271 9718 3257 9728 3256 9755
      3299 9754

$$



25
374 
WGUS74 KFWD 242323
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT TUE JUN 24 2014

TXC439-242331-
/O.EXP.KFWD.FF.W.0029.000000T0000Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
623 PM CDT TUE JUN 24 2014

...THE FLASH FLOOD WARNING FOR WESTERN TARRANT COUNTY EXPIRES AT 630
PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...SOME 
STREETS AND ROADS MAY RETAIN SEVERAL INCHES OF WATER THROUGH 
730 PM.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3298 9733 3271 9718 3257 9728 3256 9755
      3299 9754

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:37 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 24, 3:37 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT TUE JUN 24 2014

.DISCUSSION...
A MCS THAT WAS IN THE TEXAS PANHANDLE THIS MORNING HAS FINALLY
ARRIVED IN NORTH TEXAS...MOVING EAST INTO THE NORTHWESTERN
COUNTIES OF THE CWA. THESE STORMS POSE A SEVERE WIND...HEAVY
RAINFALL...AND FREQUENT LIGHTNING THREAT WITH POSSIBLY SOME SMALL
HAIL AS WELL. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ALSO
DEVELOPING ALONG AND SOUTH OF A BOUNDARY/STATIONARY FRONT THAT
LIES NEAR A LINE FROM EMORY TO DFW TO GRAHAM. THE STORMS AHEAD OF
THE MCS ARE QUICKLY GROWING TALL DUE TO THE LARGE CAPE VALUES UP
TO 3500 J/KG IN PLACE ACROSS THE REGION. MULTIPLE OUTFLOW
BOUNDARIES CAN BE SEEN ON RADAR EMANATING AWAY FROM THE STORMS AND
THESE STORMS WILL CONTINUE TO POSE A MICROBURST/DOWNBURST THREAT
THROUGH THE EVENING HOURS.

A THIRD FEATURE OF INTEREST IS THE VERY PROMINENT SEA BREEZE MOVING
INTO THE SOUTHERN COUNTIES OF THE CWA. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE OCCURRING BEHIND THIS BOUNDARY AND WILL CONTINUE
TO DEVELOP THROUGH THE EVENING HOURS. GUSTY WINDS MAY OCCUR WITH
THE SEA BREEZE AND POSSIBLY WITH A FEW OF THE STORMS BEHIND THE
SEA BREEZE ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

MOST OF THE ACTIVITY IS EXPECTED TO DIMINISH WITH SUNSET THIS
EVENING AND A RELATIVELY QUIET OVERNIGHT PERIOD IS EXPECTED. THE
MODELS ARE ADVERTISING ANOTHER COMPLEX OF STORMS DEVELOPING IN THE
CENTRAL PLAINS TONIGHT...MOVING SOUTHEAST TOWARDS THE REGION
TOMORROW MORNING. HOWEVER...THE COMPLEX OF STORMS OCCURRING OVER
THE REGION NOW WILL LIKELY STABILIZE THE ATMOSPHERE TONIGHT
CAUSING THE OVERNIGHT COMPLEX TO WEAKEN OR DISSIPATE BEFORE
REACHING THE REGION. HOWEVER...WE WILL HAVE TO MONITOR THE
EVOLUTION AND TRACK OF THE OVERNIGHT MCS AGAIN FOR ANY IMPACTS TO
NORTH TEXAS WEDNESDAY MORNING.

OTHERWISE...EXPECT ADDITIONAL ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS AGAIN WEDNESDAY AFTERNOON AND EVENING. THIS SAME
TREND WILL CONTINUE FOR THE NEXT SEVERAL DAYS AS WE KEEP A WEAK
TROUGHING PATTERN OVER THE REGION THROUGH THE WEEKEND. THE BEST
RAIN CHANCES WILL BE IN THE MID TO LATE AFTERNOON AND EARLY
EVENING HOURS EACH DAY. A FEW STRONG TO MARGINALLY SEVERE STORMS
WILL BE POSSIBLE WITH MOSTLY A GUSTY WIND AND HEAVY RAIN THREAT.

PREVIOUSLY THE MODELS WERE ADVERTISING THE UPPER LEVEL RIDGE
BUILDING IN FROM THE WEST BY THE WEEKEND BUT MOST OF THE MODELS
ARE CONSISTENT IN HOLDING OFF THE RIDGE UNTIL EARLY NEXT WEEK.
THEREFORE...ADDED LOW POPS OVER THE REGION THROUGH THE WEEKEND
WITH THE HIGHEST POPS OVER THE EASTERN HALF OF THE REGION WHERE
THE WEAK UPPER LEVEL TROUGHING WILL STALL AND DEEP ATMOSPHERIC
MOISTURE WILL BE HIGHEST. HOWEVER...IN THIS TYPE OF WEATHER
PATTERN...CHANGES TO THE FORECAST POPS AND TEMPS CAN BE EXPECTED
EACH DAY AS TRENDS THROUGH THE DAYTIME AND OVERNIGHT HOURS WILL
CONTINUE TO HAVE AN IMPACT ON THE NEXT 24 HOUR PERIOD.

FOR TEMPERATURES...PERSISTENCE WILL PREVAIL THROUGH THE WEEKEND
WITH HIGHS GENERALLY IN THE UPPER 80S TO LOWER 90S. OF COURSE
AREAS THAT RECEIVE RAIN EACH AFTERNOON MAY HAVE AFTERNOON HIGHS
ONLY IN THE LOWER TO MID 80S. THE WARMEST TEMPERATURES WILL OCCUR
OVER OUR WESTERN COUNTIES. WITH THE UPPER LEVEL RIDGE POSSIBLY
STARTING TO BUILD IN EARLY NEXT WEEK...SLOWLY WARMED TEMPERATURES
ACROSS THE REGION INTO THE MID TO UPPER 90S BY TUESDAY.

82/JLD

&&

.AVIATION...
/ISSUED 235 PM CDT TUE JUN 24 2014/
STORMS APPEAR TO BE DEVELOPING OVER METROPLEX WHERE OLD FRONTAL
BOUNDARY IS LAYING. MCS/MCV APPROACHING FROM THE WEST WILL PROVIDE
LIFT AND THUS CONVECTION IS DEVELOPING WELL AHEAD OF MCS. HAVE
ALREADY UPDATED TAFS TO INCLUDE VCTS FOR THE REST OF THIS
AFTERNOON AND TO BUMP TEMPO TIMING UP 2 HOURS FROM 22-0Z/5PM TO
7PM AS MOST LIKELY STORM WINDOW...BUT CELLS THAT DEVELOP OVERHEAD
AN AIRPORT WILL RESULT IN TSRA BEFORE THAT TEMPO WINDOW SO FURTHER
AMENDMENTS LIKELY BASED ON TRENDS. TR.92

.../PREVIOUS AVIATION DISCUSSION/...
MAIN CONCERN IS CONVECTIVE POTENTIAL OVER THE REGION THIS
AFTERNOON AND EVENING...AND UNFORTUNATELY NO GOOD MODEL GUIDANCE
TO RELY ON FOR THIS FORECAST AS THEY ARE NOT IDENTIFYING WITH THE
CURRENT MCS/MCV BETWEEN LUBBOCK AND ABILENE. THIS SYSTEM WILL
CONTINUE TO MOVE SOUTHEAST ROUGHLY PARALLEL/ALONG AN OLD FRONTAL
BOUNDARY WHERE AN AXIS OF HIGH INSTABILITY RESIDES. IN
ADDITION...SCATTERED SHOWERS AND STORMS WILL POP-UP DURING THE
AFTERNOON WITHIN THIS INSTABILITY AXIS. ALREADY SOME OF THIS
CONVECTION IS BUILDING UP SOUTHWEST AND SOUTH OF THE
METROPLEX...AND THIS TREND SHOULD CONTINUE WITH FURTHER HEATING
AND INCREASING LIFT AHEAD OF THE MCS/MCV TO THE WEST.

ESSENTIALLY THERE IS PRETTY HIGH CONFIDENCE THAT STORMS WILL
AFFECT THE REGION SOUTH OF THE METROPLEX THIS AFTERNOON AND
EVENING...BUT IT IS A MORE DIFFICULT CALL TO DETERMINE WHETHER THE
STORMS WILL EXTEND AS FAR NORTH INTO THE METROPLEX TAF SITES.
GIVEN THE HIGH AMOUNTS OF UNCAPPED INSTABILITY ALREADY IN PLACE
ACROSS THE METROPLEX...IT IS BEST TO CONTINUE A VCTS FORECAST
STARTING AT 21-22Z FOR ANY POP-UP STORMS THAT MAY DEVELOP IN THE
VICINITY WITH DAYTIME HEATING. CONFIDENCE HAS INCREASED THAT THE
MCS TO THE NW WILL HOLD TOGETHER AND REACH THE METROPLEX IN THE
23-02Z WINDOW THIS EVENING FOR INCLUSION OF A TEMPO TSRA THEN.

AT WACO CONFIDENCE IS HIGHER THAT MCS WILL REACH THE AREA AROUND
01-03Z AND A TEMPO TSRA IS INDICATED THERE.

WILL CONTINUE TO MONITOR LATEST CONVECTIVE TRENDS AND UPDATE AS
NECESSARY. OTHERWISE OUTSIDE OF STORMS...VFR WILL PREVAIL WITH
LIGHT SOUTH WINDS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  91  75  89  74 /  80  30  20  30  10
WACO, TX              73  90  74  88  73 /  50  40  20  30  10
PARIS, TX             72  88  72  87  72 /  40  40  20  40  20
DENTON, TX            72  90  73  89  73 /  80  30  20  30  10
MCKINNEY, TX          71  90  74  88  73 /  80  30  20  30  20
DALLAS, TX            75  91  75  89  74 /  80  30  20  30  20
TERRELL, TX           73  92  76  89  75 /  50  40  20  40  20
CORSICANA, TX         72  89  74  88  74 /  40  40  20  40  20
TEMPLE, TX            72  90  74  88  73 /  50  40  20  30  20
MINERAL WELLS, TX     71  90  73  89  72 /  70  30  20  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

92/82
Hazardous weather outlook, Jun 24, 3:16 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT TUE JUN 24 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
316 PM CDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE FORECAST ACROSS MOST OF NORTH TEXAS
THROUGH THIS EVENING. SOME STORMS MAY BECOME BRIEFLY SEVERE AND
PRODUCE DAMAGING WIND GUSTS. OTHERWISE LOCALLY HEAVY RAIN...AND
FREQUENT LIGHTNING CAN BE EXPECTED IN ALL OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH
THURSDAY. LOW CHANCES OF MAINLY AFTERNOON THUNDERSTORMS WILL
REMAIN IN THE FORECAST FRIDAY THOUGH SUNDAY. CLOUD TO GROUND
LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 3:44 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT TUE JUN 24 2014

TXZ129-130-141-242115-
EASTLAND TX-ERATH TX-COMANCHE TX-
344 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COMANCHE COUNTY
  EASTERN EASTLAND COUNTY
  NORTHWESTERN ERATH COUNTY

AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY WITH STRONG WINDS MOVING SOUTHEAST AT 30 MPH ACROSS
THE SOUTHEAST EASTLAND COUNTY...AND INTO WESTERN ERATH AND NORTHWEST
COMANCHE COUNTIES.

CITIES IN THE PATH OF THIS STORM INCLUDE GORMAN...RISING STAR AND
HUCKABAY.

WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.

LAT...LON 3252 9853 3251 9849 3231 9825 3193 9882
      3207 9893 3207 9909 3209 9911
TIME...MOT...LOC 2042Z 311DEG 25KT 3223 9877
Local storm report, Jun 24, 3:49 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND GST     ARLINGTON               32.73N  97.12W
06/24/2014  M60 MPH          TARRANT            TX   OFFICIAL NWS OBS

            KGKY ASOS MEASURED A 52 KT WIND
Special weather statement, Jun 24, 4:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT TUE JUN 24 2014

TXZ122-242130-
VAN ZANDT TX-
401 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN VAN ZANDT COUNTY

AT 400 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORM EXTENDING WEST TO EAST ACROSS THE
COUNTY...MOVING EAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM AND VAN.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

LAT...LON 3235 9559 3236 9586 3249 9608 3270 9607
      3253 9560 3252 9559 3248 9559 3242 9551
      3236 9546
TIME...MOT...LOC 2100Z 280DEG 3KT 3249 9589
Special weather statement, Jun 24, 4:12 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT TUE JUN 24 2014

TXZ116-117-242145-
PALO PINTO TX-PARKER TX-
412 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALO PINTO COUNTY
  SOUTHWESTERN PARKER COUNTY

AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF MINERAL WELLS...STATIONARY.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3276 9829 3278 9791 3256 9780 3254 9828
TIME...MOT...LOC 2112Z 180DEG 0KT 3262 9821
Special weather statement, Jun 24, 4:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT TUE JUN 24 2014

TXZ102-117-118-242145-
TARRANT TX-WISE TX-PARKER TX-
419 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PARKER COUNTY
  CENTRAL TARRANT COUNTY
  SOUTHWESTERN WISE COUNTY

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
BRIAR TO 8 MILES SOUTHWEST OF AZLE TO 5 MILES NORTH OF FOREST HILL...
MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE RENO...SPRINGTOWN...WILLOW
PARK...AZLE...EDGECLIFF...EVERMAN...FOREST HILL...FORT WORTH...HALTOM
CITY...LAKE WORTH...LAKESIDE...PELICAN BAY...RICHLAND HILLS...RIVER
OAKS...SANSOM PARK...WESTWORTH...WHITE SETTLEMENT...BOONSVILLE...
COTTONDALE AND POOLVILLE.

VERY HEAVY RAIN...HAIL UP TO PENNY SIZE AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THESE STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3287 9741 3280 9716 3262 9729 3277 9771
      3300 9797 3300 9792 3306 9792 3315 9780
TIME...MOT...LOC 2118Z 248DEG 8KT 3298 9781 3280 9761
          3273 9724
Special weather statement, Jun 24, 4:32 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT TUE JUN 24 2014

TXZ145-242200-
HILL TX-
432 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL HILL COUNTY

AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CARL'S CORNER AND ITASCA.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3223 9706 3207 9696 3201 9703 3205 9717
      3213 9719
TIME...MOT...LOC 2132Z 222DEG 7KT 3214 9704

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:21 PM CDTSpecial Weather StatementFWDDallas24 min
Jun 24, 2:37 PM CDTSevere Thunderstorm WarningFWDStephens35 min
Jun 24, 2:41 PM CDTSpecial Weather StatementFWDDallas34 min
Jun 24, 2:42 PM CDTSpecial Weather StatementFWDYoung33 min
Jun 24, 2:45 PM CDTSpecial Weather StatementFWDSomervell30 min
Jun 24, 2:46 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Jun 24, 2:51 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young54 min
Jun 24, 3:13 PM CDTSpecial Weather StatementFWDEastland32 min
Jun 24, 3:18 PM CDTAreal Flood AdvisoryFWDDallas117 min
Jun 24, 3:22 PM CDTAreal Flood AdvisoryFWDBosque3 hr
Jun 24, 3:24 PM CDTSpecial Weather StatementFWDJack, Young66 min
Jun 24, 3:28 PM CDTAreal Flood AdvisoryFWDPalo Pinto, Stephens, Young2 hr
Jun 24, 3:35 PM CDTSpecial Weather StatementFWDHood25 min
Jun 24, 3:41 PM CDTSpecial Weather StatementFWDParker64 min
Jun 24, 3:44 PM CDTSpecial Weather StatementFWDEastland31 min
Jun 24, 3:46 PM CDTSevere Thunderstorm WarningFWDTarrant59 min
Jun 24, 3:48 PM CDTSevere Thunderstorm WarningFWDBosque57 min
Jun 24, 3:49 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker56 min
Jun 24, 4:01 PM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 24, 4:12 PM CDTSpecial Weather StatementFWDParker33 min
Jun 24, 4:17 PM CDTAreal Flood AdvisoryFWDTarrant58 min
Jun 24, 4:19 PM CDTSpecial Weather StatementFWDTarrant26 min
Jun 24, 4:23 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant54 min
Jun 24, 4:28 PM CDTAreal Flood AdvisoryFWDPalo Pinto3 hr
Jun 24, 4:32 PM CDTSpecial Weather StatementFWDHill28 min
Jun 24, 4:37 PM CDTSpecial Weather StatementFWDVan Zandt23 min
Jun 24, 4:42 PM CDTSpecial Weather StatementFWDHill33 min
Jun 24, 4:47 PM CDTSevere Thunderstorm WarningFWDDenton, Wise58 min
Jun 24, 5:12 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson40 min
Jun 24, 5:17 PM CDTSpecial Weather StatementFWDBell28 min
Jun 24, 5:19 PM CDTSpecial Weather StatementFWDHunt26 min
Jun 24, 5:24 PM CDTSpecial Weather StatementFWDKaufman36 min
Jun 24, 5:26 PM CDTSpecial Weather StatementFWDHamilton34 min
Jun 24, 5:39 PM CDTAreal Flood AdvisoryFWDErath, Somervell2 hr
Jun 24, 5:58 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant32 min
Jun 24, 6:00 PM CDTSpecial Weather StatementFWDKaufman30 min
Jun 24, 6:13 PM CDTSpecial Weather StatementFWDNavarro32 min
Jun 24, 6:20 PM CDTSpecial Weather StatementFWDMcLennan25 min
Jun 24, 6:26 PM CDTSpecial Weather StatementFWDDallas34 min
Jun 24, 6:38 PM CDTAreal Flood AdvisoryFWDDallas112 min
Jun 24, 6:40 PM CDTSpecial Weather StatementFWDEllis35 min
Jun 24, 6:53 PM CDTAreal Flood AdvisoryFWDEllis3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.